# SDR DALA2019091805411

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,484 hours, 37,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE RAIL DUMMY LOCATED BTW FR 14 TO FR 16 Y+940 IN PASSENGER CABIN (1EA), REPLACED FLOOR STRUCTURE RAIL DUMMY LOCATED BTW FR14 TO FR16 Y+940 IN PASSENGER CABIN (1E/A) AS PER SRM 51-72-11 AND DWG D53112822.
